# SDR QXEA0202080

- Difficulty date: December 1, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,527 hours, 3,037 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00501
- Part serial: 0168
- Condition: Inoperative
- Location: Deice System
- Part time: 74 hours, 81 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX-MASTER CAUTION DEICE PRESS CAUTION LIGHT.  LIGHTS FAIL TO ILLUMINATE ON OUTBOARD 2 SEGMENTS OF LEFT WING AND BOOTS VISUALLY DO NOT INFLATE.  BULBS TEST OK.  CREW DID NOT WANT TO ENTER ICING CONDITIONS AT GEG AND ELECTED TO DIVERT TO PDX.  FLIGHT LANDED WITHOUT INCIDENT AT PDX.  REMOVED AND REPLACED NR 1 DUAL DISTRIBUTOR VALVE.  DEICE BOOTS INFLATE NORMAL DURING DEICE SYSTEM TESTS.  AIRCRAFT RETURNED TO SERVICE.
